# SDR 02FDEA00504

- Difficulty date: July 20, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 37,039 hours, 25,662 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Fuselage Keel
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON 2ND FLIGHT APPROACHING DESCENT INTO KMEM, LOWER AFT BODY OVERHEAT LIGHT CAME ON.  FOLLOWED QRH AND ISOLATED RIGHT PACK AND RIGHT BLEED (NR 3) ALONE W/ THE CARGO HEAT OUTFLOW.  FINDING SAME AS REPEAT WRITE-UP.  SYSTEM TEST GOOD, ALL C/BS CHECK GOOD.  BEGAN TROUBLESHOOTING AS PER 727-200 AMM 26-14-000-1.  INSPECTED ALL DUCTS WHILE PRESSURIZED, FOUND NO LEAKS.  FOUND DETECT LOOP ALMOST TOUCHING A DUCT IN KEELBEAM AREA.  PER M/M, NO LOOP IS TO BE LOCATED CLOSER THAN 2 INCHES TO DUCT.  REALIGNED LOOP ACCORDINGLY.  CLOSED ACCESS PANELS.  USED TEMPERATURE SENSING LASER GUN TO SCAN AFT CARGO BELLY.  NO UNUSAL TEMPS DISCOVERED.  SUSPECT KEELBEAM LOOP AT FAULT.
